# SDR SWAA2022020935796

- Difficulty date: February 10, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 20,292 hours, 8,764 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR BOARD 241AF; UPPER SURFACE CENTER SECTION LENGTHWISE; BANDS OF FIBERGLASS STRANDS PULLED OUT. / REPAIRED PAX CABIN FLOOR BOARD 241AF OF LOOSE FIBERGLASS STRANDS ONE LAYER ONLY ON TOP OF BOARD IAW B737 SRM 53-00-50-2R-1 REV 61 AND B737 SRM 53-00-50-2R-0 REPAIR GENERAL REV 61.
